MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, STRAIGHT OCULAR ANGLE, 4,2 FR. CHANNEL

OLYMPUS WINTER & IBE GMBH URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, STRAIGHT OCULAR ANGLE, 4,2 FR. CHANNEL
Model Number WA29048A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the ureteroscope had damage at the head of the scope, and the top black eyepiece lens spot was off.The issue occurred during reprocessing.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The device was returned to olympus for inspection, and the customer's complaint was confirmed.The image was poor.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation the fiber optic cables were broken.The cause of the broken fiber optic cables was attributed to mechanical force caused by an impact or fall.Olympus will continue to monitor field performance for this device.

Brand Name
URETEROSCOPE, 6,4/7,8 FR. X 430 MM, 7°, STRAIGHT OCULAR ANGLE, 4,2 FR. CHANNEL
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19566490
Report Number9610773-2024-01509
Device Sequence Number20382847
Product Code FGB
UDI-Device Identifier04042761062510
UDI-Public04042761062510
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA29048A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown